Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Can clarithromycin, motilium and betAhistine dihydrochloride be taken together?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6300 Questions
Can you take clarithromycin and motilium, and betAhistine dihydrochloride at same time
Posted Wed, 4 Dec 2013 in Medicines and Side Effects
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: Motilium before 30 mins of food.Rest two with food Detailed Answer: Hello Thanks for writing to XXXXXXX You should take clarithromycin and betahistine dihydrochloride immediately after food as these drugs causes gastric upset.So,it is recommended to take these medicines immediately after food. Whereas motilium should be taken 30 minutes before food. Clarithromycin is an antibiotic and it is prescribed to you for acute bronchitis. Betahistine is an antivertigo drug and it is prescribed for labyrinthitis.Labyrinthitis causes vertigo,so Betahistine is the choice. Motilium is prescribed to counter nausea and vomiting associated with clarithromycin and betahistine dihydrochloride . You should continue medicines for hypertension. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor